# SDR CA010726038

- Difficulty date: June 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,790 hours
- Engine: Allsn 501D13D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Insulator
- Part number: 6843698
- Condition: Damaged
- Location: Insulator
- Component: Turbine, Allsn, 501D13D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND INSULATOR MISSING ON SERVICE CHECK NEW PART INSTALLED. NO OTHER PROBLEM FOUND AND A/C RETURNED TO SERVICE. LT ENGINE REAR SCAVENGE PUMP INSULATOR WAS MISSING IT HAD BEEN REPORTED BY GROUND PEOPLE THAT A PART FALL FROM AIRCRAFT ON APPRAOCH TO LAND IN WINNIPEG. NORMAL INSPECTION CALL TO VERIFY PRESENCE OF INSULATOR.
